MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-3-HX-ES
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25828396
Report Number9617601-2026-04361
Device Sequence Number15952388
Product Code KRD
UDI-Device Identifier00847536020955
UDI-Public(01)00847536020955(17)260720(10)227008022
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model NumberAPB-1.5-3-HX-ES
Device Catalogue NumberAPB-1.5-3-HX-ES
Device Lot Number227008022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale